MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Device Emits Odor (1425); Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported while using a full-body manikin at the customer site for crew training, the autopulse nxt platform (b)(6) would not cinch down even with the bands in place.The customer also reported that the nxt platform emitted an odor and illuminated the alert yellow triangle indicator.The odor smelled like something was burning.However, there wasn't any safety concern related to the odor.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the reported complaints that the autopulse nxt platform (b)(6) would not cinch down even with the bands in place, emitted an odor, and illuminated an alert yellow triangle indicator were not confirmed through archive data review or functional testing.The autopulse nxt platform functioned as intended.Review of the archive data revealed no errors or faults.The autopulse nxt platform successfully passed preliminary functional testing with no faults or errors.The reported burning odor is typically attributable to residual oil burning off the motor as it heats; however, no such odor was detected during testing.The platform underwent continuous testing using the large resuscitation test fixture (lrtf) with two nxt batteries, a process intended to further reduce any remaining oil residue within the motor.Following service, the autopulse nxt platform passed all testing criteria.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24622871
Report Number3010617000-2026-00162
Device Sequence Number9068536
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown